1类非线性变号2阶3点边值问题正解的存在性  

The Existence of Positive Solutions for a Class of Nonlinear Second-order Three-point Boundary Value Problem with Change of Sign

在线阅读下载全文

作  者:魏嘉[1] 王静[1] 

机构地区:[1]甘肃联合大学师范学院,兰州730000

出  处:《河南师范大学学报(自然科学版)》2013年第6期22-26,共5页Journal of Henan Normal University(Natural Science Edition)

基  金:甘肃省自然科学基金项目(3ZS042-B26-021);甘肃省教育厅科研项目(1013B-03)

摘  要:运用锥上的Avery-Henderson不动点定理证明了1类非线性变号2阶3点边值问题至少2个正解的存在性.并且给出了与之相对应的线性2阶3点边值问题的格林函数及格林函数的一些性质.Abstract : This paper investigates the existence of at least two positive solutions to the nonlinear second-order three-point boundary value problem with change of sign by the application of the well-known Avery-Henderson fixed-point theorem in cones. The Green's function and some of its properties of the linear second-order three-point boundary value problem related to the nonlinear boundary value problem are provided.

关 键 词:变号 边值问题 格林函数 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象